# SDR AALA201703309038

- Difficulty date: March 27, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 22,324 hours, 8,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MID COACH EMERGENCY LIGHT BATTERY PACK FAILED FUNCTIONAL TEST MCM CARD  2908. REMOVED AND REPLACED BATTERY PACK AT STA 727+13 RT SIDE JUST ABOVE FLOOR LEVEL IAW AMM 35-51-06. THE AIRCRAFT WAS NOT GROUNDED.
